Advances in Mathematics: Scientific Journal

2021, Vol. 10, No. 1

DOI: https://doi.org/10.37418/amsj.10.1

M. Obradovic and N. Tuneski
ON THE FIFTH COEFFICIENTS FOR THE CLASS U(λ)

*************************************
Papers from the Special Issue on
2nd Symposium on Multidisciplinary Science (SMS-2020)

Guest editor(s):

Dr. Ikhwan Syafiq Mohd Noor
Dr. Muhammad Asyraf Asbullah

Centre of Foundation Studies for Agricultural Science,
Universiti Putra Malaysia, 43400 Serdang,
Selangor Darul Ehsan, MALAYSIA

Papers:

N. Ali, N.N. Zaimi, and N. Mohamed Ali
STATISTICAL MODELLING OF MALAYSIA TRADING GOLD PRICE USING EXTREME VALUE THEORY APPROACH

A.F. Nurullah, M. Hassan, T.J. Wong, L.F. Koo, and N.A. Ramli
NUMERICAL SOLUTION FOR DUFFING-VAN DER POL OSCILLATOR VIA BLOCK METHOD

H. Gholami and M.H.A. Sathar
THE APPLICATION OF CIRCLE EQUATION IN BUILDING COMPOSITE FRONTAGE

A.S. Razalee, N. Mohamed Ali, K.S. Kiem, and N. Ali
A COMPARISON BETWEEN MODIFIED EWMA CONTROL CHARTS USING DIFFERENT ROBUST ESTIMATORS

M.I. Ishak, S.M. Marjugi, and L.W. June
A NEW SPECTRAL PARAMETER GRADIENT VECTOR THAT SATISFIED WEAK SECANT EQUATION FOR SOLVING LARGE SCALE UNCONSTRAINED OPTIMIZATION

S.N.S.C. Kamaruzaman and A. Nawawi
DIHEDRAL GROUP AS GENERALIZED CONJUGACY CLASS GRAPH AND ITS RELEVANT MATRICES

Sh.K. Said Husain and K.K. Dey
HOMODERIVATIONS OF σ-PRIME Γ-RINGS

N.Ab. Rahman, W. Basri, Sh.K. Said Husain, and F. Yunos
ON CENTRAL EXTENSION OF THREE DIMENSIONAL ASSOCIATIVE ALGEBRAS

*************************************

Papers from the Regular Issue

V. N. Raju
SOME PROPERTIES OF MULTIPLICATIVE S-METRIC SPACES

D. Angel, I. Annammal Arputhamary and A. Raja
ANALYSIS OF MINIMUM VERTEX COVER ON TORI AND CENTRALLY CONNECTED TORUS NETWORKS

S. Firthous Fatima and K. Janofer
CONNECTED ANTI-FUZZY EQUITABLE DOMINATING SET IN ANTI-FUZZY GRAPHS

P. Ashwini Sibiya Rani and T. Bharathi
A STUDY ON PYTHAGOREAN FUZZY GRAPH COLORING

A. G. M. Selvam and D. Vignesh
STABILITY OF DISCRETE FRACTIONAL JOSEPHSON JUNCTION MODEL

B. Madhavi, G. Suresh Kumar, and T. S. Rao
A NUMERICAL SCHEME FOR THE SOLUTION OF q-FRACTIONAL DIFFERENTIAL EQUATION USING q-LAGUERRE OPERATIONAL MATRIX

G. C. Sankad, I. Maharudrapppa, and M. Y. Dhange
BIOCONVECTION IN CASSON FLUID FLOW WITH GYROTACTIC MICROORGANISMS AND HEAT TRANSFER OVER A LINEAR STRETCHING SHEET IN PRESENCE OF MAGNETIC FIELD

A. A. A. Saraireh and H. Z. Hudeib
PAIRWISE SEQUENTIAL SPACE

T. Pathinathan and A. Kirupa
INTUITIONISTIC K-PARTITIONED FUZZY GRAPH

D. Stephen Dinagar and E. Fany Helena
SIMILARITY MEASURE USING SIGN DISTANCE

B. V. Senthil Kumar, Khalifa Al-Shaqsi, and S. Sabarinathan
APPROXIMATE MULTIPLICATIVE INVERSE QUADRATIC MAPPINGS

K. Debnath, S. Singha, and B. Kalita
IMPACT OF SUCTION OR BLOWING ON ELASTICO-VISCOUS HYDROMAGNETIC FLUID FLOW PAST A STRETCHING PERMEABLE SHEET

T. K. Dutta, D. Bhattacherjee, and D. Bhattacharjee
GENERALISED MATHEMATICAL MODEL FOR PERIODIC POINTS OF PERIOD 2^n AND THEIR ORIENTATION IN ONE DIMENSIONAL DISCRETE DYNAMICAL SYSTEM

Ð. V. Phúc
A PROOF FOR THE VOLUME OF SOLIDS REVOLUTION IN POLAR COORDINATES

A. Grini, A. Chillali, and H. Mouanis
CRYPTOGRAPHY OVER TWISTED HESSIAN CURVES OF  THE RING FQ(ε)

R. Babu, L. N. P. Varma, N. Vedavathi, and M. V. Ramanjaneyulu
EDGE TO EDGE D-DISTANCE AND RADIUS AND DIAMETER OF GRAPHS

S. Swethaa and A. Felix
VARIOUS DEFUZZIFICATION METHODS FOR TRAPEZOIDAL DENSE FUZZY SETS

N. Wahi and F. Ismail
THE EFFECT OF DENSITY DISSIPATION IN THE PERTURBED SYSTEM OF EULER EQUATIONS

P. Yiarayong
ON GENERALIZATIONS OF 2-ABSORBING PRIMARY IDEALS IN SEMIGROUPS

F. G. Mukhamadiev, R. Z. Badrutdinova, A. Kh. Sadullaev, and Sh. U. Meyliev
THE DENSITY AND THE LOCAL DENSITY OF SPACE OF THE PERMUTATION DEGREE AND HYPERSPACES

Aydah Mohammed Ayed Al-Ahmadi
(M,Q)-COMPLEX SYMMETRIC TRANSFORMATIONS ON A COMPLEX-VALUED METRIC SPACE

K. P. Narayankar, D. J. Saldanha, and J. Sherra
UNIQUE METRO DOMINATION OF POWER OF PATHS

S. Gupta and J. Kaur
THE COMPLETE ALGEBRAIC STRUCTURE FOR SOME FINITE METABELIAN GROUP ALGEBRAS

K. Nandhini and G. Charles Rabinson
SOCRATIC TECHNIQUE TO SOLVE THE BULK HEXADECAGONAL FUZZY TRANSPORTATION PROBLEM USING RANKING METHOD

S. M. Mostafa, M. A. Abd-Elnaby, B. A. B. Youssef, and H. A. Jad
ALGORITHM FOR ENCODING N-ARY BLOCK CODES BY USING THE HYPER FUNCTION

M. Kumar and S. Farhat
LIGHTWEIGHT CRYPTOGRAPHY ALGORITHMS FOR POINTS ADDITION AND POINT DOUBLING ON JACOBI ELLIPTIC CURVES USING ANCIENT MATHEMATICAL TECHNIQUES

Ð. V. Phúc
A NOTE ON THE NON-TRIVIAL ELEMENTS IN THE COHOMOLOGY GROUPS OF THE STEENROD ALGEBRA

L. Miller-Van Wieren
A NOTE ON SUBSEQUENCES OF EQUIDISTRIBUTED AND WELL DISTRIBUTED SEQUENCES

P. Gnanachandra and A.M.Kumar
TOPOLOGICAL GROUPS: VIRTUE OF PRE-OPEN SETS

T. N. Vishalakshi and G. Chandra Shekara
EFFECT OF AN APPLIED MAGNETIC FIELD AND GRAVITY MODULATION ON THE TIME DEPENDENT HYDRO-MAGNETIC INSTABILITY

R.M. Alamelu and K. Prabu
ENERGY EFFICIENT PIGEON INSPIRED OPTIMIZATION ALGORITHM BASED CLUSTERING AND ROUTING PROTOCOL FOR WIRELESS SENSOR NETWORKS

K. Yazhini and D. Loganathan
DIABETIC RETINOPATHY DIAGNOSIS USING KERNEL FUZZY C MEANS WITH CONVOLUTIONAL NEURAL NETWORK BASED RESIDUAL MODEL

J. Robert Adaikalaraj and T. Vengattaraman
AN EFFICIENT LOAD SCHEDULING TECHNIQUE USING OPPOSITIONAL SPARROW SEARCH ALGORITHM FOR CLOUD COMPUTING ENVIRONMENT

R. Sathiya Priya, K. Arutchelvan, and C. Bhuvaneswari
INERTIA PARTICLE SWARM OPTIMIZATION WITH DYNAMIC VELOCITY BASED CLUSTERING TECHNIQUE IN WIRELESS SENSOR NETWORKS

E. Gunasekaran and V. Muthuraman
MULTIPLE SECRET SHARE CREATION SCHEME WITH ELEPHANT HERD OPTIMIZATION ALGORITHM FOR BIOMETRIC IMAGE SECURITY

K. Shankar and E. Perumal
ANT COLONY OPTIMIZATION BASED OPTIMAL STEGANOGRAPHY TECHNIQUE FOR SECRET IMAGE SHARING SCHEME

*************************************
Papers from the Special Issue on
2-nd International Conference on Interdisciplinary Research and Physical Sciences (ICIRPS-2020)
organized by Maa Shakumbari Trust, Greater Noida, Gautam Budh Nagar UP India.

Guest editor:
Prof. Dr. Anil KUMAR
Subharti Institute of Technology and Engineering
Meerut UP
India

Papers:

A. Kumar
MATHEMATICAL MODEL FOR POROUS INFLUENCE THROUGH MILD STENOSIS THROMBOSISIS OVER DELIVERY OF OXYGEN AND NUTRIENTS ARTERIES

V.D.S. Baghela, S.K. Bharti, and P.K. Bharti
SPIKING ACTIVITY OF LIFH NEURON MODEL WITH VARIABLE INPUT STIMULUS

D.A. Shah and A.K. Parikh
MATHEMATICAL SOLUTION OF FINGERING PHENOMENON IN VERTICAL DOWNWARD DIRECTION THROUGH HETEROGENEOUS POROUS MEDIUM

A. Sidhu and R. Katoch
DO INTERNATIONAL GOLD PRICES AND NSE NIFTY 50 MOVE TOGETHER?

R. Katoch and A. Sidhu
ONLINE FOOD DELIVERY INDUSTRY IN INDIA: A CASE OF CUSTOMER SATISFACTION DYNAMICS

A. Bhat and N.N. Katagi
KELLER-BOX SOLUTION OF THE STAGNATION POINT MICROPOLAR FLUID FLOW BETWEEN POROUS PLATES WITH INJECTION

S. Sharma and L. Poonia
COSMIC INFLATION IN BIANCHI TYPE IX SPACE WITH BULK VISCOSITY

M.K. Ahamad and A.K. Bharti
ANALYSIS THE CLUSTER PERFORMANCE OF REAL DATASET USING SPSS TOOL WITH K-MEANS APPROACH VIA PCA

K. Sahu and R.K. Srivastava
PREDICTING SOFTWARE BUGS OF NEWLY AND LARGE DATASETS THROUGH A UNIFIED NEURO-FUZZY APPROACH: RELIABILITY PERSPECTIVE

L.C. Bawankar and G.D. Kedar
MAGNETO-THERMOELASTIC PROBLEM WITH EDDY CURRENT LOSS OF A THERMOSENSITIVE CONDUCTIVE PLATE

*************************************

Papers from the Regular Issue

K. A. Reddy and S. S. Basha
REVERSE EDGE MAGIC LABELING OF A CYCLE WITH CHORDS, UNIONS OF CYCLES AND UNIONS OF PATHS

C. Prameela Rani and M. Siva Parvathi
CHARACTERIZATION OF THE SET OF INVOLUTORY ELEMENTS OF (Zn, ⊕n, On)

K. V. Prasamsa, P. A. Kameswari, K. N. Raju, T. Surendra, and D. M. Devi
A KEY EXCHANGE ALGORITHM WITH BINARY QUADRATIC FORMS TO DESIGN COMPLEX SECURITY FRAMEWORK

P. Srinivasa Rao and T. Madhavi
Φ-REPRESENTATION OF HYPERSEMILATTICES

A. G. Hanumesha and K. Meenakshi
FACTORISATION AND LABELING IN SEMIGRAPHS

A. Mishra and K. Patra
TOTAL GRAPH OF Zn AND ITS COMPLEMENT WITH RESPECT TO NIL IDEAL

M. Mohanty, S. R. Jena, and S. K. Mishra
APPROXIMATE SOLUTION OF FOURTH ORDER DIFFERENTIAL EQUATION

R. Kalaiselvi, A. Manickam, and Mamta Agrawal
A MATHEMATICAL MODEL FOR PULSATILE GONADOTROPIN-RELEASING HORMONE RELEASE FROM HYPOTHALAMIC EXPLANTS OF MALE MARMOSET MONKEYS COMPARED WITH MALE RATS

A. Leema Rose, A. Manickam, and Mamta Agrawal
A MATHEMATICAL MODEL FOR STIMULATED HYPOTHALAMICPITUITARY ADRENAL REACTIVITY DYNAMIC CHANGES IN HEALTHY PATIENTS

M. Dhanasekaran and A. Wilson Baskar
THE COEFFICIENTS OF THE SKEW DISTANCE CHARACTERISTIC POLYNOMIAL OF A DIRECTED PATH WITH DEGENERATE ORIENTATION

M. Kannan, P. Godhandaraman, and V. Poongothai
ALGORITHM APPROACH FOR UNRELATED PARALLEL MACHINE WITH BREAKDOWN, REPAIR AND BACKUP MACHINE TO DIMINISH MAKESPAN

A. R. Prasannan and Barkha
THE BI-COMPACT-Gδ-OPEN TOPOLOGY: SEPARATION AXIOMS

M. I. Huilgol and V. Sriram
A CUBIC SELF-CENTERED DISTANCE DEGREE INJECTIVE (DDI) GRAPH

L. Vasu, R. Jagadesh, and R. Sundareswaran
VULNERABILITY PARAMETERS IN HONEYCOMB NETWORKS

R. Shaqbou’a and H. Kawariq
AN ALGORITHM FOR CALCULATING THE ZERO-DIVISOR GRAPH OF THE RING Zn[X]/(X²)